Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

shyguy87

Member
  • Posts

    14
  • Joined

  • Last visited

Reputation

0 Neutral
  1. my question is if anyone has had experience using differin after their course of tane. my derm prescribed it to me and told me to fill it after using finishing my course but i never did. half of it was that i thought i didnt need it and half of it was that i was scared that it might upset my skin and take me right back to all of the pimples i had (i know it sounds dumb but having acne really has diminished any confidence i've had so you can see why i didnt want to use it). well she said it would
  2. well i'm sick right now and i read somewhere that you're not supposed to take other medications like tylenol, nyquil, etc. is this true? what can i take that wont affect the accutane? any response is appreciated.
  3. oh man thank you for that bit of info. i thought i had gingivitis or something. lol
  4. well its my second month on tane and just recently my gums have been really sore and bleeding and when i brush my teeth. is this normal? has anyone experienced this?
  5. wow i have the exact same thing you have. dont worry, it will go away. my derm gave me some cetaphil moisturizer and some topicort to use and it went away for a while.
  6. i'm in my third week of accutane and i've had a minor ib. my skin is just rougher now and i guess my skin is purging all of the blackheads and whiteheads out but other than that, i don't have any big pimples. but i have a long way to go until i'm done so its still too early to say.
  7. i paid 15 dollars for one month of amnesteem but i have insurance though. not sure how much that is without.
  8. well i've been on accutane for about 2 1/2 weeks and i've noticed that the blackheads on my nose are a whole lot more visible now. so i was wondering if it was ok to use a ponds strip on my nose to get them all off or should i just wait it out and the accutane will eventually push them all out. any input is appreciated thanks in advance guys.
  9. my acne was pretty mild. pimples, cysts, blackheads, whiteheads, oily skin you name it i had it. on my face, back, chest, butt and some other random places. it wasn't super bad, just slightly mild but you can see that it affected me in a lot of places. when my dad got health insurance, i jumped on the chance to take prescription meds since over the counter stuff didn't that great for me. after getting off antibiotics though, the pimples slowly came back and it never helped with the oily skin. so
  10. well i know this is kind of stupid but recently i've started to get dandruff which i haven't had since i was little kid and didn't like to use shampoo (dirty i know). but i noticed some dandruff today and the only changes i've made to my normal routine is using accutane which i've been on for 2 weeks. so i'm wondering if its the cause and if anyone has experienced this also. other than that, the only thing i can think of that i've changed my routine is use conditioner along with shampoo in the s
  11. i'm about to start it and i've only told my family. its embarrassing to me. and since i'm a big drinker and will have to cut down due to taking accutane, i'm wondering what excuse to tell my friends. ahhh this is going to be a long five months of taking accutane.
  12. is this from personal experience? but i am planning on not taking anymore minocycline after i finish this last prescription.
  13. I've been on it for 3 months. Is it working for you? it has actually, but am is this something we'll be taking for the rest of our lives? or just until things clear up?
  14. well i've been taking solodyn for a while now, about 9 months, and i was wondering how long i should continue taking them? am i going to be taking them for the rest of my life? any input would be nice. thanks in advance.
×